# SDR FDEA202407141001

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 98,373 hours, 21,427 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7700 · Engine Indicating System
- Part: Deu
- Part number: 4059011913
- Part serial: 93020662
- Condition: Faulted
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ENGINE FAIL LIGHT ILLUMINATED AT ABOUT 100 KTS ON  THE TAKEOFF ROLL. THE TAKEOFF WAS REJECTED.  ALL ENGINES WERE  OPERATING NORMALLY AFTER THE REJECT. REPLACED DEU-3. OPS CKS GOOD.
